# SDR PCAA0206065

- Difficulty date: June 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,803 hours, 36,836 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-SYR FLIGHT 3814.  WHILE IN CRUISE FLIGHT CREW REPORTED REAR BAY OVERHEAT CAUTION LIGHT FOR APU ILLUMINATED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MDT.  MAINTENANCE FOUND A BLEED LEAK IN REAR BAY.  O-RING AND PERRY SEALS REPLACED ON BLEED LINES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
